Endomorphismes maigres de groupes abéliens primaires
Rendiconti del Seminario Matematico della Università di Padova, Tome 56 (1976) , pp. 205-213.
@article{RSMUP_1976__56__205_0,
     author = {Benabdallah, Khalid and Wilson, Robert},
     title = {Endomorphismes maigres de groupes ab\'eliens primaires},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {205--213},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {56},
     year = {1976},
     zbl = {0378.20043},
     mrnumber = {578504},
     language = {fr},
     url = {http://archive.numdam.org/item/RSMUP_1976__56__205_0/}
}
Benabdallah, Khalid; Wilson, Robert. Endomorphismes maigres de groupes abéliens primaires. Rendiconti del Seminario Matematico della Università di Padova, Tome 56 (1976) , pp. 205-213. http://archive.numdam.org/item/RSMUP_1976__56__205_0/

[1] K. Benabdallah - J. M. IRWIN, On quasi-essential subgroups of primary abetian groups, Can. J. Math., 22 (1970), pp. 1176-1184. | MR 271220 | Zbl 0209.05702

[2] K. Benabdallah - J.M. Irwin, N-high subgroups and p-adic topology, Comment, Math. Univ. St-Pauli, 21 (1972), pp. 43-45. | MR 320181 | Zbl 0269.20046

[3] L. Fuchs, Infinite abelian groups (I et II), Academic Press, New York, 1970. | MR 255673 | Zbl 0209.05503

[4] A. Mader, On the normal structure of the automorphism group and the ideal structure of the endomorphism ring of abelian p-groups, Publ. Math. Debrecen, 13 (1966), pp. 123-137. | MR 209351 | Zbl 0171.28701